Generalized Lyapunov inequalities involving critical Sobolev exponents

H. J. Kwon, S. A. Timoshin

Research output: Contribution to journalArticlepeer-review


We consider Lyapunov-type inequalities generalizing the famous inequality that gives a necessary condition for the existence of solutions to a boundary value problem for a second order ordinary differential equation. For certain critical cases, when the inequalities are strict, we study the asymptotic behavior of minimizing sequences.

Original languageEnglish
Pages (from-to)691-701
Number of pages11
JournalSiberian Mathematical Journal
Issue number4
Publication statusPublished - Jul 2012
Externally publishedYes


  • critical exponent
  • elliptic equations
  • Lyapunov inequality


Dive into the research topics of 'Generalized Lyapunov inequalities involving critical Sobolev exponents'. Together they form a unique fingerprint.

Cite this